# SDR IPXA11564461

- Difficulty date: January 3, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 18,632 hours, 12,255 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, UPPER LOVE RT FRAME, BS 700 BETWEEN STR 15R-16R INBD FLANGE HAS 1 EA SCREW STRIKE DAMAGE, MARKED REPAIR IAW ER11-01047.
